Pacific Journal of Mathematics

Quotient algebra of a finite $AW^*$-algebra.

Ti Yen

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 389-395.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044137

Mathematical Reviews number (MathSciNet)
MR0079735

Zentralblatt MATH identifier
0071.33104

Subjects
Primary: 46.2X

Citation

Yen, Ti. Quotient algebra of a finite $AW^*$-algebra. Pacific J. Math. 6 (1956), no. 2, 389--395. https://projecteuclid.org/euclid.pjm/1103044137


Export citation

References

  • [1] J. Dixmier, Les anneaux d'operateurs de class finie, Ann. Sci. Ecole Norm. Sup., 66 (1949), 209-261.
  • [2] I. Kaplansky, Projections in Banach algebras, Ann. of Math., 53 (1951), 235-249,
  • [3] I. Kaplansky, Algebras of type 7, Ann. of Math., 56 (1952), 460-472.
  • [4] Y. Misonou, On a weakly central operator algebra, Thoku Math. J., 4 952), 194-202.
  • [5] F. R. Wright, A reduction foralgebras of finite type, Ann. of Math., 60 (1954), 560-570.
  • [6] T. Yen, Trace on finite AW*-algebras, Duke Math. J., 22 (1955), 207-222.